# SDR AALA201508139004

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 44,798 hours, 25,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE L2 DOOR IS INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-60-01.
